# SDR AALA202309229384

- Difficulty date: September 21, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N878NN
- Make and model: Boeing 737823
- Aircraft serial: 40768
- Aircraft time: 35,269 hours, 14,919 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070020002
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: FLASHLIGHT AT L2 DOOR FLIGHT ATTENDANT STATION WILL NOT TEST. INSTALLED NEW FLASHLIGHT AT L2 DOOR FLIGHT ATTENDANT STATION.
